Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Scalp generating white skin, itchy, excessive hair loss. Treatment?

Hii, my name is sohail and my age is 25....From past 3 months my scalp is generating a white skin, I don t know whether its called dandruff but it causes lot of itchiness and recently there is excessive hair loss . Hence I shaved my head and even now when I rub my hand over my scalp I can see that white skin comin off my head....please advise wht i need to do ???
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi i think ur description typically indicates psoriasis or seborrhic dermatitis.psoriasis does not cause hair loss hence it can be ruled it is seborrhic dermatitis it can be excessive can be cured by atarax 25 mg at night..sebowash shampoo twice daily .and application of kansel b lotion.over the scalp daily.use of biotin protects from hair fall and seborrhic dermartitis.
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor